Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anxiety, sadness, tiredness and hair loss?

Answered by
Dr.
Dr. Abhay A Mali

Diabetologist

Practicing since :2006

Answered : 805 Questions

default
Posted on Fri, 27 Nov 2015 in Diabetes
Question: Good evening doctor,
I am a diabetic patient since last three years.initially my fasting sugar 305 and pp sugar 469 were diagnosed. Hba1c was 9.5% at that time during Nov 2012.Doctor has suggested me to take GLYNASE MF once daily before brakefast.I am exercising daily for 1 hour and taking bitterguard juice 1 glass daily.After taking treatment of six month my HBA1c drop down to 7.4%. Since than i am regularly taking Glynase MF once BBF since last three years but HBA1c is not further reducing and comes between 7.2 to 7.5% and blood sugar level is between 150(fasting) to 200(PP) in every quarterly check up.What should I do now whether I have to change this medicine or increase dosage?.Recently doctor has suggested me to take GLIZID M tab in place of Glynase MF.
2.In recent check up I am also diagnosed with hypothyrodism.While T3(121.1mg/dl) and T4(7.80) test are normal but TSH level is 15.5.doctor has suggested me Thyronorm 50 mg daily BBF. is it sufficient to control my TSH level?.
3.Is any problem in taking thyroid medicine with sugar medicine or is it safe.
4.I also feel anxiety,sadness ,tiredness and hairloss.Are these symptoms for thyoroid.
5.My total cholestrol is normal but LDL is high(104mg/dl) while HDL is Low (35.1 mg/dl) .Should i take any treatment for this to improve my cholesterol level.
6.My other liver and kidney function tests are normal.Triglyceride level is 194.30 mg/dl.
7.Please advise proper treatment for diabetes and thoroid problem.
doctor
Answered by Dr. Abhay A Mali 2 hours later
Brief Answer:
Diabetes with hypothyroidism.

Detailed Answer:
Hi,

Thanks for your question.

Noted your concern after going through your question and test results.
Your medicine Tab Glynase MF contain Glipizide 5mg + Metformin 500mg.
Tab Glizid M contain Gliclazide 80mg + Metformin 500mg.

There are many options that can be considered for better blood glucose control in your case that can vary from diabetologist to diabetologist.

In such case I may have suggested-

1) Increase dose of metformin to 1500mg per day in divided doses along with Gliclazide 80mg per day.
Repeat Fasting & Postprandial Glucose level after 3 to 4 weeks and accordingly further changes in medicines if required can be done.
Follow diabetic diet with consultation with dietitian depending upon your BMI and food habits.
Regular exercise- at least 150 min per week of moderate degree of physical exercise.

2) Continue Thyronorm 50mcg and repeat T4, TSH after 6 weeks accordingly further dose changes if required can be done.

3) It is absolutely safe to take thyroid medicine along with diabetes medicines.

4) Anxiety, sadness, tiredness and hair loss are most likely due to hypothyoroidism.
After correction of TSH if symptoms persist, it may require further evaluation.

5) Statin (cholesrol lowering medicine) like Atorvastatin or rosuastatin considering your age, Lipid profile and diabetic status.

6) For Triglycerides use of statin and blood sugar control will help.

Hope this helps you.
I will be happy to answer your follow up questions if any.

Regards,
Dr. Abhay Mali.
Diabetologist.

You can directly ask question to me on following link -
http://www.HealthcareMagic.com/doctors/dr-abhay-a-mali/69954

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Abhay A Mali 3 days later
thanks for early response.please suggest the name of any good medicine for sugar and cholestrol as advised by you to meet my requirement.is separate medicine for glicazide 80 mg and Metformin is to be taken or combined medicine is available.
2.i am suffering from urticaria since last 30 years and used to take atarax 25 mg as when problem arises but after taking glynase mf since last 03 years for sugar i noticed that problem of urticaria increased.is this due to side effect of glynase mf or otherwise.Also atarax caused to drowsiness and after taking atarax not feel good for work in day time.is any subsitute antihistamine medicine is available keeping in view of my sugar and cholestrol problem.
3.please suggest name of medicine for sugar ,cholestrol and urticaria keeping in view my medical history.
4.during a ultrasound,a 10.7 mm stone was also diagnosed in my left kidney but i have not faced any stomach pain etc due to this and doctor has advised me to not to go for operation for this till the any problem arises and to monitor kidney function test as sent to you.is there any side effect of medicines on this which i am taking for other problems.kindly advise.
doctor
Answered by Dr. Abhay A Mali 15 hours later
Brief Answer:
As alternative to Atarax Levocetrizine may be advisable.

Detailed Answer:
Hi,

Thanks for your feedback.

One can not prescribe medicines without detailed clinical examination depending only on investigation reports.

I have suggested one of the option from many that can suit you.
You should discuss this with your treating doctor he is in a better position to give advise and prescription to you.

One can take Gliclazide and metformin as a content of single tablet or can be taken as separate tablet, there will be no change in efficacy.

For urticaria one can use Levocetrizine which causes less drowsiness than Hydroxizine (Atarax).
There is a possibility of worsening of urticaria with use of Sulfonylureas like Glipizide (content of Glynase), Gliclazide (content of Glizid). But before commenting about it clinical examination and appropriate history taking is mandatory.

For cholesterol, Tablet containing Atorvastatin 20 mg or Rosuvastatin 10mg can be used.

Regarding Kidney stone consult urosurgeon for better advise.
Considering asymptomatic stone wait and watch policy can be used but monitoring of Kidney function test and size and position of stone (Ultrasound) are important.

Hope I have provided adequate information that can help you take appropriate decision.
Wish you a better health.




Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Medical Topics ,  

Recent questions on  Cholesterol

doctor1 MD

I take Cytomel. Can taking too much elevate calcium levels, liver enzymes, tryglicerides and cholesterol? Just had a recent lab screen and never...

doctor1 MD

Ive been having headaches for most of the day and night for three days already. Mefenamic acid and paracetamol dont seem to work. What should I do?...

doctor1 MD

Hello Doctor, I am a 53 y.o. female, 5 4 , 190 lbs. Recent CBC came back with these results: Bilirubin total :1.5 (ref. int. was 0.0-1.2) and...

doctor1 MD

My doctor prescribed me godex Ds medication because my sgpt was high, what are the indications of this drugs. And how long I can use it. Currently...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

My Mother has gone through the medical health check-up.I need your input over the attached reports.